MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Voalte Nurse Call; System, communication, powered

BAXTER HEALTHCARE CORPORATION Voalte Nurse Call; System, communication, powered
Model Number P2599
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction

Brand Name
Voalte Nurse Call
Common Device Name
System, communication, powered
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50598457
Report Number2027454-2026-00130
Device Sequence Number15875885
Product Code ILQ
UDI-Device Identifier00887761995079
UDI-Public(01)00887761995079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP2599
Device Catalogue NumberP2599NNCINSTALL
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown